Alert archive / Washington / Gale Warnings in 2012

Gale Warning 48, NWS Seattle, WA

June 4, 2012

NWS Seattle, WA issued this gale warning at Jun 4, 2012, 3:02 PM PDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 4, 2012, 3:02 PM PDT (22:02 UTC)
Expired
Jun 5, 2012, 3:06 PM PDT
In force
24 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

761 
WHUS76 KSEW 042202
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
302 PM PDT MON JUN 4 2012

PZZ131-132-050615-
/O.UPG.KSEW.SC.Y.1000.120605T0100Z-120605T1200Z/
/O.NEW.KSEW.GL.W.0048.120604T2202Z-120606T1300Z/
/O.UPG.KSEW.GL.A.0028.120605T1200Z-120606T0000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
302 PM PDT MON JUN 4 2012

...GALE WARNING IN EFFECT UNTIL 6 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 AM PDT WEDNESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WIND...WEST WIND RISING TO 25 TO 35 KNOTS LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-050615-
/O.EXB.KSEW.SC.Y.1000.120604T2202Z-120606T1000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
302 PM PDT MON JUN 4 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. 

* WIND...WEST WIND RISING TO 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-050615-
/O.EXB.KSEW.SC.Y.1000.120604T2202Z-120606T1000Z/
ADMIRALTY INLET-
302 PM PDT MON JUN 4 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. 

* WIND...NW WIND RISING TO 15 TO 25 KNOTS...BECOMING S TUE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-050615-
/O.EXB.KSEW.SC.Y.1000.120604T2202Z-120606T0100Z/
PUGET SOUND AND HOOD CANAL-
302 PM PDT MON JUN 4 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT TUESDAY. 

* WIND...SOUTHWEST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-150-153-156-170-173-176-050615-
/O.EXT.KSEW.SC.Y.1000.120604T2202Z-120606T0100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
302 PM PDT MON JUN 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT TUESDAY...

* WIND...WEST WIND 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
879 
WHUS76 KSEW 050343
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
843 PM PDT MON JUN 4 2012

PZZ131-132-051145-
/O.CON.KSEW.GL.W.0048.000000T0000Z-120606T1300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
843 PM PDT MON JUN 4 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PDT WEDNESDAY...

* WIND...WEST WIND RISING TO 25 TO 35 KNOTS LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-051145-
/O.CON.KSEW.SC.Y.1000.000000T0000Z-120606T1000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
843 PM PDT MON JUN 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WIND...WEST WIND RISING TO 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-051145-
/O.CON.KSEW.SC.Y.1000.000000T0000Z-120606T1000Z/
ADMIRALTY INLET-
843 PM PDT MON JUN 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WIND...NW WIND RISING TO 15 TO 25 KNOTS...BECOMING S TUE 
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-051145-
/O.CON.KSEW.SC.Y.1000.000000T0000Z-120606T0100Z/
PUGET SOUND AND HOOD CANAL-
843 PM PDT MON JUN 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT
TUESDAY...

* WIND...SOUTHWEST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-150-153-156-170-173-176-051145-
/O.CON.KSEW.SC.Y.1000.000000T0000Z-120606T0100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
843 PM PDT MON JUN 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT
TUESDAY...

* WIND...WEST WIND 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
415 
WHUS76 KSEW 051025
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
325 AM PDT TUE JUN 5 2012

PZZ131-132-051830-
/O.EXT.KSEW.GL.W.0048.000000T0000Z-120606T1000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
325 AM PDT TUE JUN 5 2012

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WIND...WEST WIND RISING TO 25 TO 35 KNOTS MIDDAY. WINDS EASING
  LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ130-051830-
/O.EXT.KSEW.SC.Y.1000.000000T0000Z-120606T1000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
325 AM PDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WIND...WEST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-051830-
/O.CON.KSEW.SC.Y.1000.000000T0000Z-120606T1000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
325 AM PDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WIND...SOUTHWEST WIND RISING TO 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-051830-
/O.CON.KSEW.SC.Y.1000.000000T0000Z-120606T1000Z/
ADMIRALTY INLET-
325 AM PDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WIND...NW WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-051830-
/O.CON.KSEW.SC.Y.1000.000000T0000Z-120606T0100Z/
PUGET SOUND AND HOOD CANAL-
325 AM PDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WIND...SOUTHWEST WIND RISING TO 15 TO 25 KNOTS SOUTH PART THIS
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-051830-
/O.CON.KSEW.SC.Y.1000.000000T0000Z-120606T0100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
325 AM PDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WIND...WEST WIND 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
619 
WHUS76 KSEW 051603
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
903 AM PDT TUE JUN 5 2012

PZZ131-132-060015-
/O.CON.KSEW.GL.W.0048.000000T0000Z-120606T1000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
903 AM PDT TUE JUN 5 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WIND...WEST WIND RISING TO 25 TO 35 KNOTS MIDDAY. WINDS EASING 
  LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-060015-
/O.CON.KSEW.SC.Y.1000.000000T0000Z-120606T1000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
903 AM PDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WIND...SOUTHWEST WIND 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-060015-
/O.CON.KSEW.SC.Y.1000.000000T0000Z-120606T1000Z/
ADMIRALTY INLET-
903 AM PDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WIND...NW WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-060015-
/O.CON.KSEW.SC.Y.1000.000000T0000Z-120606T0100Z/
PUGET SOUND AND HOOD CANAL-
903 AM PDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WIND...SOUTHWEST WIND RISING TO 15 TO 25 KNOTS SOUTH PART THIS 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-060015-
/O.CON.KSEW.SC.Y.1000.000000T0000Z-120606T0100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
903 AM PDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WIND...WEST WIND 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-060015-
/O.CON.KSEW.SC.Y.1000.000000T0000Z-120606T1000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
903 AM PDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WIND...WEST WIND 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
056 
WHUS76 KSEW 052206
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
306 PM PDT TUE JUN 5 2012

PZZ131-132-060615-
/O.CAN.KSEW.GL.W.0048.000000T0000Z-120606T1000Z/
/O.EXA.KSEW.SC.Y.1000.000000T0000Z-120606T1000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
306 PM PDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WIND...WEST WIND 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-052315-
/O.CAN.KSEW.SC.Y.1000.000000T0000Z-120606T0100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
306 PM PDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

PZZ130-134-052315-
/O.CAN.KSEW.SC.Y.1000.000000T0000Z-120606T1000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET-
306 PM PDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

PZZ135-060400-
/O.EXT.KSEW.SC.Y.1000.000000T0000Z-120606T0400Z/
PUGET SOUND AND HOOD CANAL-
306 PM PDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WIND...SOUTHWEST WIND 15 TO 25 KNOTS SOUTH PART.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-060615-
/O.CON.KSEW.SC.Y.1000.000000T0000Z-120606T1000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
306 PM PDT TUE JUN 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WIND...SOUTHWEST WIND 15 TO 30 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jun 4, 9:30 AM PDT, 5 hours 32 minutes earlier.

Area forecast discussion, Jun 4, 9:30 AM PDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
930 AM PDT MON JUN 4 2012

.SYNOPSIS...AN UPPER LEVEL LOW OFFSHORE WILL MOVE EAST ACROSS THE
AREA TODAY THROUGH TUESDAY GIVING COOL AND UNSETTLED CONDITIONS.
WEAK HIGH PRESSURE ALOFT WILL BE OVER THE AREA ON WEDNESDAY BUT THE
AIR MASS WILL REMAIN UNSTABLE ENOUGH FOR A CHANCE OF SHOWERS. MORE
UNSETTLED WEATHER IS EXPECTED THURSDAY INTO THE WEEKEND AN UPPER
LEVEL LOW MOVES THROUGH THE AREA.

&&

.SHORT TERM...A SERIES OF UNSEASONABLY DEEP UPPER LEVEL LOWS WITH
THEIR ASSOCIATED FRONTAL SYSTEMS WILL AFFECT THE PACIFIC NORTHWEST
OVER THE UPCOMING WEEK OR SO. THE LARGE SCALE PATTERN OVER THE
PACIFIC IS BEING ENERGIZED BY MOISTURE ASSOCIATED WITH TROPICAL
ACTIVITY OVER THE WESTERN PACIFIC AND DEEP-COLD UPPER LEVEL CYCLONES
MOVING FROM THE ARCTIC NW OF ALASKA AND BERING SEA INTO THE NORTH
CENTRAL PACIFIC THEN INTO OUR AREA. THE COLDER SYSTEMS FROM THE
NORTHWEST ARE MORE TYPICAL OF MID SPRING THAN OF JUNE FOR OUR AREA.

A 540 DAM 500 MB LOW IS CENTERED NEAR 48N 135W. A WEAK LOW
ASSOCIATED WITH THIS UPPER SYSTEM HAS MOVED ONSHORE NORTH OF EUREKA
CA AND WILL STRENGTHEN AS IT MOVES NE INTO THE IDAHO PANHANDLE
TONIGHT.

SATELLITE IMAGERY SHOWS WIDESPREAD CLOUD COVER OVER THE
AREA AND RADARS SHOW AREAS OF LIGHT RAIN MOVING NORTH FROM THE LOW
OVER NORTHERN CA THROUGH THE WILLAMETTE VALLEY OF OREGON AND INTO
THE WESTERN WASHINGTON INTERIOR. ONE AREA OF LIGHT RAIN PASSED BY TO
THE NORTH OF THE SEATTLE AREA EARLY THIS MORNING AND IS NOW
WEAKENING AS IT MOVES INTO THE NORTH CASCADES. ANOTHER AREA OF RAIN
FROM SOUTH OF OLYMPIA DOWN TO EUGENE OREGON IS LIFTING NORTH AND
WILL AFFECT AREA MAINLY EAST OF THE OLYMPIC
PENINSULA-SHELTON-WILLAPA HILLS DURING THE DAY TODAY. THE CURRENT
FORECAST CALLS FOR RAIN AT TIMES...QUITE REASONABLE. THE FORECAST
MAXIMUM TEMPERATURE OF 60 MAY BE A DEGREE OR TWO HIGH...BUT ANY
BRIEF CLEARING AT ALL THAT OCCURS THIS AFTERNOON OR EVENING WILL
MAKE IT ATTAINABLE. MOST OF THE DAY THOUGH WILL BE IN THE MID 50S
WITH LIGHT PRECIPITATION ROLLING IN FROM THE SOUTH.

ONSHORE FLOW WILL RAPIDLY DEVELOP THIS EVENING AS THE STRENGTHENING
LOW MOVES NORTHWARD THROUGH IDAHO INTO THE PANHANDLE. THE
COMBINATION OF SOME COOLING ALOFT WITH THE APPROACHING UPPER LOW AND
THE ONSHORE FLOW WILL TURN PRECIPITATION MORE SHOWERY. THE AIR MASS
ALOFT COOLS ENOUGH OVERNIGHT THAT SHOWER ACTIVITY IN THE
CASCADES...ESPECIALLY 4500 FEET AND ABOVE...WILL BE SNOW. BRIEF
SLUSHY ACCUMULATIONS OF 2-4 INCHES APPEAR TO BE THE MOST LIKELY
SCENARIO ON THE HIGHEST PASSES LATE TONIGHT INTO TUESDAY MORNING
WITH THE BIGGEST IMPACT ON HIKERS AND CLIMBERS. WILL ISSUE A SPECIAL
WEATHER STATEMENT THIS MORNING THEN WILL CONTEMPLATE THE NEED TO
ISSUE A WINTER WEATHER ADVISORY WITH THE AFTERNOON FORECAST.

TUESDAY WILL BE COOL...BREEZY...AND SHOWERY -A VERY UN JUNELIKE DAY
AS TEMPERATURES STAY MAINLY IN THE 50S. CONDITIONS IMPROVE TUESDAY
EVENING THROUGH WEDNESDAY AS A WEAK SHORT WAVE RIDGE PASSES OVER THE
AREA...THOUGH THE AIR MASS WILL REMAIN UNSTABLE ENOUGH TO REQUIRE A
CHANCE OF SHOWERS.

THE CURRENT FORECAST LOOKS GOOD. OTHER THAN THE ISSUANCE OF A
SPECIAL WEATHER STATEMENT FOR THE CASCADES...NO MORNING UPDATE IS
REQUIRED. ALBRECHT

.LONG TERM...PREVIOUS LONG TERM DISCUSSION FOLLOWS...EXTENDED MODELS
IS GOOD AGREEMENT THIS MORNING WITH A FAIRLY WET FOR JUNE SYSTEM
MOVING INTO WESTERN WASHINGTON IN THE THURSDAY/THURSDAY NIGHT TIME
FRAME. COLD UPPER LEVEL LOW BEHIND THE FRONT MOVING DOWN OVER THE
COASTAL AND OFFSHORE WATERS FRIDAY. THE MODELS DO DIFFER ON THE
LOCATION OF THE LOW CENTER WITH THE GFS DROPPING THE LOW DOWN TO THE
CENTRAL OREGON COAST WHILE THE ECMWF KEEPS THE LOW OFF THE
WASHINGTON COAST. BOTH SCENARIOS KEEP SHOWERS IN THE FORECAST FOR
WESTERN WASHINGTON. LOW MOVING INLAND SATURDAY WITH BOTH THE GFS AND
ECMWF SHOWING A DEFORMATION ZONE DEVELOPING OVER WESTERN WASHINGTON
ON SATURDAY LINGERING INTO SUNDAY KEEPING A CHANCE OF PRECIPITATION
IN THE FORECAST. FELTON

&&

.AVIATION...RAIN WILL CONTINUE SPREADING NORTH THROUGH WESTERN WA
TODAY AS AN UPPER LEVEL TROUGH SHIFTS INLAND. THE FLOW ALOFT IS
SOUTHERLY. CIGS ARE MAINLY VFR ACROSS THE AREA. THE SURFACE FLOW
WILL FLIP TO S/SW THIS EVENING AS THIS SYSTEMS MOVES FARTHER INLAND.
CIGS WILL LIKELY LOWER TO MVFR RANGE AS ONSHORE FLOW INCREASES.
SHOWERS WILL BE SCATTERED TONIGHT...MAINLY AFFECTING THE
COAST...MOUNTAINS AND NORTH SOUND WHERE A PSCZ WILL DEVELOP. 33

KSEA...RAIN AT TIMES TODAY BUT CIGS SHOULD REMAIN IN LOW-END VFR
RANGE. LIGHT NORTHERLY FLOW AT THE SURFACE WILL FLIP TO S/SW AROUND
03-06Z TONIGHT AS ONSHORE FLOW INCREASES. CIGS WILL LOWER TO MVFR
RANGE OVERNIGHT. 33

&&

.MARINE...LIGHT NORTHERLY FLOW WILL FLIP TO ONSHORE TONIGHT AS LOW
PRES SHIFTS INLAND. SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THE
COASTAL WATERS AND STRAIT OF JUAN DE FUCA. STRONG ONSHORE FLOW WILL
CONTINUE THROUGH TUE WITH WEST GALES POSSIBLE THROUGH THE STRAIT.
ONSHORE FLOW WILL EASE ON WED AS HIGH PRES SHIFTS INLAND. WINDS WILL
PICK BACK UP ON THU AS ANOTHER PAC SYSTEM ARRIVES. 33

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.

PZ...GALE WATCH CENTRAL AND EAST STRAIT OF JUAN DE FUCA TUESDAY.

     SMALL CRAFT ADVISORY COASTAL WATERS AND STRAIT OF JUAN DE
       FUCA.

WWW.WEATHER.GOV

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.

In the hours before

Special weather statement, Jun 4, 10:13 AM PDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1013 AM PDT MON JUN 4 2012

WAZ518-519-050100-
WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
1013 AM PDT MON JUN 4 2012

...LATE SEASON SNOW IS EXPECTED LATE TONIGHT AND TUESDAY MORNING
OVER THE HIGHER WASHINGTON CASCADES AND PASSES...

AN UNSEASONABLE LATE SEASON COLD UPPER LOW WILL MOVE INLAND LATE
TONIGHT AND TUESDAY. AS THIS UPPER LOW APPROACHES...SNOW LEVELS
IN THE CASCADES WILL FALL FROM ABOUT 7000 FEET EARLY THIS EVENING
TO 4000-4500 FEET TUESDAY MORNING.

A QUICK BUT BRIEF COUPLE INCHES OF SLUSHY SNOW IS POSSIBLE ON
ROADWAYS ABOVE 4000-4500 FEET BETWEEN ABOUT MIDNIGHT TONIGHT
THROUGH TUESDAY MORNING. ROAD TEMPERATURES ARE WARM ENOUGH THAT
THE SNOW OR SLUSH WOULD MELT BETWEEN SHOWERS AND WILL NOT LIKELY
ACCUMULATE DURING THE DAY TUESDAY.

HOWEVER...LOCATIONS IN THE BACKCOUNTRY ABOVE 5000 FEET COULD SEE SEVERAL
INCHES OF SNOW LATE TONIGHT THROUGH TUESDAY. LOCATIONS ABOVE
ABOUT 6000 FEET WILL LIKELY SEE WINTER STORM CONDITIONS.
BACKPACKERS IN THE HIGH COUNTRY WILL FACE DANGEROUS CONDITIONS DUE
TO LOW VISIBILITIES AND UNSEASONABLY COLD CONDITIONS LATE TONIGHT
AND TUESDAY.

ALBRECHT/DAMICO
WEATHER.GOV/SEATTLE

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 2:44 AM PDTGale WatchSEW12 hr
Jun 4, 2:44 AM PDTSmall Craft AdvisorySEW48 hr

Nearby

Gale Warnings in Washington, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.